# SDR R61A2025091700409

- Difficulty date: August 25, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND FWD SERVICE DOOR R/H EXIT IDENTIFIER INOP. REMOVED AND REPLACED R/H EXIT IDENTIFIER IAW AMM 33-50-15
